# SDR UPS203873

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65173335
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACKED RIB ON SLAT TRACK ON O/B SIDE.  REPLACED IAW SRM 57-51-31 AND 51-30-2.
